# SDR DALA2015103006752

- Difficulty date: October 28, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,595 hours, 27,663 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORMER FORWARD SIDE, BS 1003 X=-6 TO X=6, KEEL BEAM.  REPLACED IAW SRM 51-10-03, 51-10-05, 51-30-02, 51-30-05 AND DWG 5930584, REV BY.
